# SDR AWXA200400878

- Difficulty date: July 27, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON FLOORBEAM AT BS 986, BETWEEN LBL 25 AND LBL 31, WL 208.  MAINTENANCE REMOVED UPPER CHORD OF FLOORBEAM AT BS 294, FROM LBL 51 TO RBL 10; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-51 FIG 202.
